MAUDE Adverse Event Report: Vascutek Ltd. Gelweave; Gelweave Siena Collared 4 Branch Plexus with Radiopaque Markers

Vascutek Ltd. Gelweave; Gelweave Siena Collared 4 Branch Plexus with Radiopaque Markers
Catalog Number 73261088/10RM-J
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Blood leakage: blood leakage was identified at the anastomosis between the collar and the main vessel graft.There were no issues during cardiopulmonary bypass.However, after the aortic cross-clamp was released, bleeding occurred and could not be stopped.Hemostasis was achieved by using a large amount of haemostatic agents.Then, the chest was closed.Although the procedure time was extended due to the time it took to achieve hemostasis, the procedure was successfully completed.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e 1888 - haemorrhage/ bleeding -blood leaking from the collar area of the plexus device.Impact code: f 4632- prolonged surgery - surgery was extended due to having to apply haemostatic agent to stop the leakage.Device problem code :a 1250 - fluid/blood leak- blood leaking from the collar area of the plexus device component code: g 4755 - part/component/sub-assembly term not applicable type of investigation: b 4109 - historical data analysis: -a four year similar event review could not be performed for this event as this is the first event of leakage from the sewn collar area of the plexus device jan 22 - sep 26.4112 - analysis of information provided by user/third party: additional information has been requested to aid this investigation.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id- 25833447 which confirmed the batch was manufactured to specification.4117 - device not returned: device remains implanted investigation findings: c 3233 - results pending completion of investigation investigation conclusion: d 11 - conclusion not yet available as investigation is ongoing.

Brand Name
Gelweave
Common Device Name
Gelweave Siena Collared 4 Branch Plexus with Radiopaque Markers
Manufacturer (Section D)
Vascutek Ltd.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
Vascutek Ltd.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key50730737
Report Number9612515-2026-00060
Device Sequence Number10633978
Product Code DSY
UDI-Device Identifier05037881997780
UDI-Public05037881997780
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060142
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number73261088/10RM-J
Device Lot Number25833447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown